# SDR SWAA2023120719065

- Difficulty date: November 7, 2023
- Submitted: December 7, 2023
- Operation: Air carrier
- Aircraft: N7846A
- Make and model: Boeing 737-76N
- Aircraft serial: 35218
- Aircraft time: 46,897 hours, 32,587 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stub Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK STUB FRAME LOCATED BS 294.5 BETWEEN S-6R TO S-10R AT FWD GALLEY AREA 2023-682293<[01] REPLACED STUB FRAME LOCATED BS 294.5 BETWEEN S-6R TO S-10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 9 REV. D. AND DWG 141A8380 SHEET 8 REV -. SEE INDIVIDUAL SIGNOFF BELOW.;[02] REPLACED STUB FRAME LOCATED BS 294.5 BETWEEN S-6R TO S-10R AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 141A8370 SHEET 9 REV. D. AND DWG 141A8380 SHEET 8 REV -. SEE INDIVIDUAL SIGNOFF BELOW.
